RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 38, Issue 4  


Dynamical fluctuations at the critical point: convergence to a nonlinear stochastic PDE
L. Bertini, E. Presutti, B. Rüdiger, E. Saada
689
Quantum diffusion, measurement and filtering. I
V. P. Belavkin
742
On large deviations for additive functionals of Markov processes. I
A. Yu. Veretennikov
758
Nonparametric estimation of smooth spectral densities of Gaussian stationary sequences
G. K. Golubev
775
Domains of attraction of the max-semistable laws under linear and power normalizations
I. V. Grinevich
787
Limit theorems for stopped random sequences. I: Rates of convergence and asymptotic expansions
V. K. Malinovskii
800
On sample continuity of multidimensional Gaussian Markov processes
S. A. Solntsev
827
On the Lévy–Khinchin formula in noncommutative probability theory
A. S. Kholevo
842
Cramér type large deviations for some $U$-statistics
T. Inglot, T. Ledwina
858
On the 70th Birthday of B. A. Sevastyanov

Short Communications
Symmetry properties of higher-order spectral densities for multidimensional stationary and periodically nonstationary stochastic processes
V. G. Alekseev
870
An asymptotically minimax regression estimator in the uniform norm up to exact constant
A. P. Korostelev
875
On concentration of distributions of sums of independent random vectors on bounded sets
Yu. V. Larin
882
Control of random sequences in problems with constraints
A. B. Piunovskiy
891
A characterization theorem for weak records
A. V. Stepanov
903
Laws of large numbers in Banach spaces of type $(F,F_1 )$
A. N. Chuprunov
906
Nonparametric change-point estimation for data from an ergodic sequence
E. Carlstein, S. Lele
910

News of Scientific Life
News of scientific life
V. K. Malinovskii
918
News of scientific life
V. A. Malyshev
919
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019